Alert archive / Kentucky / River Flood Warnings in 2021
River Flood Warning 12, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Feb 28, 2021, 10:43 AM CST for Christian County, Trigg County, Kentucky. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2021, 10:43 AM CST (16:43 UTC)
- Expired
- Feb 28, 2021, 7:26 PM CST
- In force
- 9 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Christian County, KY, Trigg County, KY
The radar
The Ft Campbell radar (KHPX), 16 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Little River at Hopkinsville - 68/80 (HLHK2). The gauge peaked at 19.44 ft at Feb 28, 2021, 1:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03437480, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
747
WGUS43 KPAH 281643
FLWPAH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Paducah KY
1043 AM CST Sun Feb 28 2021
...The National Weather Service in Paducah KY has issued a Flood
Warning for the following rivers in Kentucky...
South Fork Little River at Hopkinsville -68/80 affecting Trigg
and Christian Counties.
.Flash flooding is occurring along the South Fork Little River at
Hopkinsville - 68/80. Do not drive through a flooded road! .
For the Little River...including Hopkinsville - 68/80...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued as needed.
&&
KYC047-221-010000-
/O.NEW.KPAH.FL.W.0012.210228T1643Z-210301T0129Z/
/HLHK2.1.ER.210228T1607Z.210228T1800Z.210228T1928Z.UU/
1043 AM CST Sun Feb 28 2021
The National Weather Service in Paducah has issued a
* Flood Warning for
the South Fork Little River at Hopkinsville - 68/80.
* From this morning to this evening.
* At 10:15 AM CST Sunday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:15 AM CST Sunday was 15.7 feet.
* Forecast...The river will rise to 16.3 feet this afternoon. It
will then fall below flood stage this afternoon to 4.2 feet.
* Flood History...This crest compares to a previous crest of 15.4
feet on 02/05/2014.
&&
LAT...LON 3690 8735 3689 8732 3684 8734 3683 8739
3685 8739 3685 8738
$$
DWS3 follow-up statements
402
WGUS43 KPAH 281750
FLWPAH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Paducah KY
1150 AM CST Sun Feb 28 2021
...Forecast flooding changed from Minor to Major severity and
increased in duration for the following rivers in Kentucky...
South Fork Little River at Hopkinsville -68/80 affecting Trigg
and Christian Counties.
.Water levels continue to rise rapid on the Little River at
Hopkinsville - 68/80. The river is now forecast to rise into major
flood stage early this afternoon. Do not drive into a flooded road!.
For the Little River...including Hopkinsville - 68/80...Major
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued as needed.
&&
KYC047-221-010200-
/O.EXT.KPAH.FL.W.0012.000000T0000Z-210301T0423Z/
/HLHK2.3.ER.210228T1607Z.210228T1800Z.210228T2223Z.UU/
1150 AM CST Sun Feb 28 2021
...Forecast flooding increased from Minor to Major severity and
increased in duration until late this evening...
The Flood Warning continues for
the South Fork Little River at Hopkinsville - 68/80.
* Until this evening.
* At 11:30 AM CST Sunday the stage was 18.3 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 11:30 AM CST Sunday was 18.3 feet.
* Forecast...The river is expected to rise to a crest of 19.0 feet
this afternoon. It will then fall below flood stage late this
afternoon.
* Flood History...This crest compares to a previous crest of 18.2
feet on 06/16/2010.
&&
LAT...LON 3690 8735 3689 8732 3684 8734 3683 8739
3685 8739 3685 8738
$$
DWS464
WGUS83 KPAH 282138
FLSPAH
Flood Statement
National Weather Service Paducah KY
338 PM CST Sun Feb 28 2021
...The Flood Warning continues for the following rivers in
Kentucky...
South Fork Little River at Hopkinsville - 68/80 and at
Hopkinsville - Bypass.
.Flash flooding continues along the South Fork of the Little River.
At Hopkinsville - Bypass, the river is cresting in major flood
stage. At Hopkinsville - 68/80, the water levels are beginning to
fall, but moderate flooding continues. .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued as needed.
&&
KYC047-221-010530-
/O.EXT.KPAH.FL.W.0012.000000T0000Z-210301T0519Z/
/HLHK2.2.ER.210228T1607Z.210228T1845Z.210228T2319Z.UU/
338 PM CST Sun Feb 28 2021
...The Flood Warning is now in effect until late this evening...
The Flood Warning continues for
the South Fork Little River at Hopkinsville - 68/80.
* Until this evening.
* At 3:15 PM CST Sunday the stage was 17.3 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 3:15 PM CST Sunday was 19.5 feet.
* Forecast...The river is expected to fall below flood stage late
this afternoon and continue falling to 5.5 feet Sunday evening.
* Flood History...This crest compares to a previous crest of 17.6
feet on 04/25/2011.
&&
LAT...LON 3690 8735 3689 8732 3684 8734 3683 8739
3685 8739 3685 8738
$$
KYC047-221-010600-
/O.CON.KPAH.FL.W.0013.000000T0000Z-210301T1019Z/
/HLBK2.3.ER.210228T1704Z.210228T2200Z.210301T0419Z.UU/
338 PM CST Sun Feb 28 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Fork Little River at Hopkinsville - Bypass.
* Until late tonight.
* At 2:30 PM CST Sunday the stage was 20.2 feet.
* Flood stage is 18.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:30 PM CST Sunday was 20.2 feet.
* Forecast...The river will oscillate above flood stage with a
maximum value of 20.6 feet late this afternoon. It will fall below
flood stage late this evening.
* Flood History...This crest compares to a previous crest of 19.8
feet on 06/16/2010.
&&
LAT...LON 3686 8748 3685 8739 3683 8739 3683 8745
3681 8747 3682 8751
$$
DWS570
WGUS83 KPAH 010126
FLSPAH
Flood Statement
National Weather Service Paducah KY
726 PM CST Sun Feb 28 2021
...The Flood Warning is cancelled for the following rivers in
Kentucky...
South Fork Little River at Hopkinsville-68/80 affecting Trigg
and Christian Counties.
KYC047-221-010230-
/O.CAN.KPAH.FL.W.0012.000000T0000Z-210301T0126Z/
/HLHK2.2.ER.700119T1628Z.700119T1628Z.700119T1629Z.UU/
726 PM CST Sun Feb 28 2021
...The Flood Warning for the South Fork Little River at Hopkinsville
- 68/80 has been cancelled...
The Flood Warning is cancelled for
the South Fork Little River at Hopkinsville - 68/80.
* At 6:30 PM CST Sunday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall this evening.
&&
LAT...LON 3690 8735 3689 8732 3684 8734 3683 8739
3685 8739 3685 8738
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Feb 28, 6:01 AM CST, 4 hours 42 minutes earlier.
Area forecast discussion, Feb 28, 6:01 AM CST, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
601 AM CST Sun Feb 28 2021
.UPDATE...
Issued at 545 AM CST Sun Feb 28 2021
Updated the aviation discussion for the 12Z TAF issuance.
&&
.SHORT TERM...(Today through Monday)
Issued at 411 AM CST Sun Feb 28 2021
At this time, a NW to SE oriented swath of moderate rain is to the
northeast of the Quad State. This precip is overrunning a warm
front that juts into Western Kentucky. The warm front extends back
to the southwest through Arkansas and is the primary source of
the increased moisture advection into the Quad State. A line of
showers and some thunderstorms is developing along this warm
front and will advance towards the northeast as we move towards
dawn. This line will bring rain and some thunderstorms to Western
Kentucky and areas in MO/IL/IN near the Ohio River.
A low pressure system, presently located in Iowa, will move
northeastward towards the Great Lakes today. This will bring a
surface cold front through during the afternoon and early evening
hours. A line of showers and storms is expected to develop with
the front from Arkansas into the Quad State for the
afternoon/evening hours. However, with a convective environment
less favorable in areas north/west of the Ohio River, heavy rain
and thunderstorm potential is expected to be focused near and
south of the Ohio River with this line of storms.
With regards to the Flood Watch, northern/western locations are
still expected to get most of their remaining rainfall through the
morning, with amounts during the afternoon on the order of a
tenth to a quarter inch. Western Kentucky and locations adjacent
to the Ohio River (or Mississippi River south of the Ohio
confluence) will see the majority of rain occur during the day
today. Precipitable water and water vapor transport remain in the
99th percentiles for Western Kentucky and still 90th+ percentile
elsewhere through the morning and early afternoon, decreasing
quickly after the cold front passes. The afternoon line of storms
should depart the Pennyrile to the southeast near sunset with
lingering stratiform rain decreasing during the night. Since the
end timing is similar to the previous set of model runs, both
segments of the Flood Watch will continue with their current
durations.
I-57 roughly marks a line of around 1.25 inch of additional
rainfall with locations to the west forecast to see closer to an
inch of rain and locations to the east more. Southwest Indiana
and Western Kentucky are forecast to see an average of over 2
inches of rain, with localized values higher than 3 inches
possible. For Southwest Indiana, this rain is expected to occur
in the pre-dawn and morning hours, with very little after noon.
For Western Kentucky, this rain will primarily occur during the
morning and afternoon hours.
60 degree dew points have just entered southern portions of the
Jackson Purchase area. Dew points are expected to reach near 60
north/west of the Ohio this morning and the low to mid-60s for
Western Kentucky and adjacent counties. Mid-level lapse rates are
reasonable and MUCAPE values of several hundred Joules will
provide instability. While some thunderstorms are expected in the
morning hours, the greater convective potential is during the
afternoon hours in Western Kentucky as daytime heating brings the
instability to the surface, with the potential for strong storms
and a possible severe storm or two. An SPC marginal risk of severe
weather covers Western Kentucky, much of Southeast Missouri, and
far Southern Illinois. An SPC slight risk is located to the south
in Tennessee, ending at the KY/TN border. Wind is expected to be
the primary severe hazard though a brief spin-up tornado cannot be
ruled out.
Temperatures are warming up as we head towards dawn and will
continue to warm during the morning. High temperatures late
morning in northwestern portions of the Quad State are forecast to
be in the mid-60s while afternoon highs in the upper 60s to near
70 are possible in locations further southeast, especially Western
Kentucky. The cold front will quickly drop dew points and
temperatures, with lows tonight ranging from 30 in the NW to 40 in
the SE. Dry weather returns Monday with skies becoming mostly
clear. Highs will be near normal, in the lower 50s.
.LONG TERM...(Monday night through Saturday)
Issued at 411 AM CST Sun Feb 28 2021
Forecast confidence has increased from yesterday and is now at
moderate levels.
The 00Z guidance has come into reasonable agreement with 2 different
storm systems that may impact a portion of the region through the
extended portion of the forecast. The first is a compact upper low
that will slip eastward from the southern Plains to the Tennessee
Valley Tuesday and Tuesday night. The 00Z GFS and ECMWF operational
runs keep QPF along or south of our southern border, but their
ensembles indicate a 50% chance of measurable rain over the southern
half of the forecast area. Right now the best chances are Tuesday
afternoon and evening. Northern portions of the region are likely to
be dry with this system, and it is not out of the question that the
entire area will be dry.
The second system will reach the southern Plains Friday and then be
shunted southeast toward the Gulf Coast, as more amplified troughing
develops over the northeast. This amplified troughing was the
expected evolution yesterday, and now much of the guidance has
trended that way, including the 00Z operational GFS and ECMWF. Once
again their respective ensembles are not completely dry, but both
have well under 50% of the members generating QPF into our region,
which would generally be southeast Missouri into the Purchase Area
of Kentucky during the day Friday.
Our blended approach to building the forecast, is a bit behind the
trend, but does limit PoPs to the 2 periods mentioned above. We
likely have too much PoP too far north and northeast with both
systems. It should be plenty warm enough to avoid any significant
wintry impacts where we do actually get measurable precipitation.
High temperatures will start out a little below normal on Tuesday,
and then trend well above normal by Thursday. Surface high pressure
will build through the region Friday through next weekend, and that
will lead to dry weather with highs trending toward normal for
Saturday and Sunday. Lows will generally be in the 30s each night.
&&
.AVIATION...
Issued at 557 AM CST Sun Feb 28 2021
MVFR/IFR conditions are occurring at this time. Cigs are the
primary source of the category reductions, though heavier showers
and thunderstorms have dropped vsby to IFR as well. Showers at
KMVN/KCGI/KPAH will continue through the early morning hours with
the latter two more likely to see a brief thunderstorm. KEVV/KOWB
will see heavy rain and thunderstorms through the morning. As the
initial line moves eastward away from the terminal sites this
afternoon, an additional line of showers and storms is expected to
form to the west with a cold front. KPAH, and to a lesser extent
KCGI, may have late afternoon thunderstorms with this second line
while northern terminals are more likely to only have light
showers. Winds at northern sites are lighter at this time and may
see some low-level wind shear this morning. Winds are generally
expected to gust to 20 kts during the day, though higher gusts are
possible with thunderstorms. Cigs will generally be MVFR during
the day, with VFR approaching northwestern sites around the end of
the TAF period.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch until noon CST today for ILZ081>086-088-089-092-093.
Flood Watch through this evening for ILZ087-090-091-094.
MO...Flood Watch until noon CST today for MOZ076-086-087-100-107>111.
Flood Watch through this evening for MOZ112-114.
IN...Flood Watch until noon CST today for INZ081-082.
Flood Watch through this evening for INZ085>088.
KY...Flood Watch through this evening for KYZ001>022.
&&
UPDATE...ATL
SHORT TERM...ATL
LONG TERM...DRS
AVIATION...ATLHazardous weather outlook, Feb 28, 4:29 AM CST, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 429 AM CST Sun Feb 28 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011030- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 429 AM CST Sun Feb 28 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight A Flood Watch is in effect for most of the Quad State region. The Watch is in effect through the morning for most of Southeast Missouri and Southern Illinois as well as portions of Southwest Indiana. The Watch continues through the evening for Western Kentucky and some adjacent counties in Missouri, Illinois, and Indiana. Average storm total expected rainfall in the Watch area is 2 inches, but thunderstorms with heavy rains could produce locally higher totals. Refer to the Watch products for more details. In addition, there is a marginal risk of severe weather today, mainly across Western Kentucky. Heavy rain and lightning will be the primary hazards with thunderstorms, with strong to severe wind gusts possible. A brief spin-up tornado cannot be completely ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter reports of thunderstorms and flooding are encouraged.
In the hours before
Local storm report, Feb 28, 9:29 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
929 AM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLASH FLOOD 2 NW SEDALIA 36.66N 88.63W
02/28/2021 GRAVES KY PUBLIC
WATER FLOWING SWIFTLY OVER HIGHWAY 303 IN
SOUTHERN GRAVES COUNTY.
&&
DWSLocal storm report, Feb 28, 9:39 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
939 AM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM FLASH FLOOD 4 SSW AURORA 36.72N 88.16W
02/28/2021 CALLOWAY KY TRAINED SPOTTER
LEDBETTER CREEK IS WELL OUT OF ITS BANKS
NEAR KY 94 AND WOODSONG LANE. WATER IS FAST
FLOWING.
&&
DWSLocal storm report, Feb 28, 10:17 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1017 AM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLASH FLOOD 1 NNE HOPKINSVILLE 36.86N 87.49W
02/28/2021 CHRISTIAN KY PUBLIC
MINIVAN BECAME DISABLED IN FLOOD WATERS ON E
9TH ST NEAR THE RAILROAD TRACKS IN
HOPKINSVILLE.
&&
RJPLocal storm report, Feb 28, 10:22 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1022 AM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM FLASH FLOOD ELKTON 36.81N 87.15W
02/28/2021 TODD KY LAW ENFORCEMENT
HIGH WATER OVER MANY ROADS, EVEN ONES THAT
DO NOT NORMALLY FLOOD. REPORTED BY TODD
COUNTY SHERIFFS OFFICE.
&&
RJPLocal storm report, Feb 28, 10:30 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1030 AM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 3 E MURRAY 36.62N 88.26W
02/28/2021 CALLOWAY KY BROADCAST MEDIA
BROOKFIELD LANE IN MURRAY NEARLY COMPLETELY
SUBMERGED IN WATER, DEEP IN SOME AREAS.
&&
RJPLocal storm report, Feb 28, 10:39 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1039 AM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM FLASH FLOOD 2 NW MURRAY 36.63N 88.33W
02/28/2021 CALLOWAY KY TRAINED SPOTTER
SEVERAL ROADS UNDER WATER. PART OF BAILY
ROAD WASHED AWAY.
1026 AM FLASH FLOOD 1 NNW MURRAY 36.62N 88.32W
02/28/2021 CALLOWAY KY TRAINED SPOTTER
SOME CARS HALFWAY SUBMERGED UNDER WATER ON
121 BYPASS CLOSE TO CSFB CENTER.
&&
RJPThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 2:28 AM CST | Areal Flood Advisory | PAH | Henderson, Union | 2 hr |
| Feb 28, 5:16 AM CST | Areal Flood Advisory | PAH | Daviess, Henderson, Union | 5 hr |
| Feb 28, 6:12 AM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves | 33 min |
| Feb 28, 6:45 AM CST | Tornado Warning | PAH | Calloway, Lyon, Marshall, Trigg | 9 min |
| Feb 28, 7:31 AM CST | Areal Flood Advisory | PAH | Calloway, Graves | 54 min |
| Feb 28, 8:23 AM CST | Flash Flood Warning | PAH | Calloway, Graves, Marshall, Trigg | 12 hr |
| Feb 28, 8:51 AM CST | Flash Flood Warning | PAH | Christian, Todd | 6 hr |
| Feb 28, 10:03 AM CST | River Flood Warning | PAH | McLean, Webster | 15 days |
| Feb 28, 10:49 AM CST | River Flood Warning | PAH | Christian, Trigg | 20 hr |
| Feb 28, 11:22 AM CST | River Flood Warning | PAH | Daviess, Henderson | 12 days |
| Feb 28, 11:22 AM CST | River Flood Warning | PAH | Crittenden, Union | 17 days |
| Feb 28, 11:22 AM CST | River Flood Warning | PAH | Union | 15 days |
| Feb 28, 11:22 AM CST | River Flood Warning | PAH | Henderson, Union | 21 days |
| Feb 28, 11:22 AM CST | River Flood Warning | PAH | Ballard | 40 days |
| Feb 28, 11:22 AM CST | River Flood Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 41 days |
| Feb 28, 1:07 PM CST | Special Weather Statement | PAH | Todd | 23 min |
| Feb 28, 1:16 PM CST | Special Weather Statement | PAH | Christian | 29 min |
| Feb 28, 2:04 PM CST | Special Weather Statement | PAH | Todd | 26 min |
| Feb 28, 2:10 PM CST | Flash Flood Warning | PAH | Fulton, Hickman | 6 hr |
| Feb 28, 2:50 PM CST | Flash Flood Warning | PAH | Todd | 6 hr |
| Feb 28, 2:58 PM CST | Flash Flood Warning | PAH | Christian | 6 hr |
| Feb 28, 5:14 PM CST | Special Weather Statement | PAH | Daviess, McLean | 16 min |
| Feb 28, 5:28 PM CST | Special Weather Statement | PAH | Todd | 32 min |
Nearby
River Flood Warnings in Kentucky, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.